# SDR FDEA2020031290443

- Difficulty date: February 29, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE UPPER FORMER ANGLE AT XOS 585 FOUND CRACK. LEFT WING - FIXED LEADING EDGE UPPER CRACKED FORMER ANGLE AT XOS 585 REMOVED   AND REPLACED AS PER SRM 51-31-01-0G.FORMER FABRICATED AS PER DOUGLAS DRAWING :   ARB 2931 REVISION H.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
